Tam Tam has said some type of Nerve Agent possibly involved.
Here is some interesting facts/effects of this on ones body- note: It does not always cause Death like most articles end up stating it does.
GB, the agent studied most thoroughly in man, will cause miosis, rhinorrhea, and a feeling of tightness in the throat or chest at a Ct of 3 to 5 mg·min/m3.
Effects: Exposure to a small amount of nerve agent vapor causes effects in the eyes, nose, and airways. These effects are from local contact of the vapor with the organ and do not indicate systemic absorption of the agent. In this circumstance, the erythrocyte-ChE may be normal or depressed. A small amount of liquid agent on the skin causes systemic effects initially in the gastrointestinal (GI) tract. Lethal amounts of vapor or liquid cause a rapid cascade of events culminating within a minute or two with loss of consciousness and convulsive activity followed by apnea and muscular flaccidity within several more minutes.
Eye: Miosis is a characteristic sign of exposure to nerve agent vapor. It occurs as a result of direct contact of vapor with the eye. Liquid agent on the skin will not cause miosis if the amount of liquid is small; a moderate amount of liquid may or may not cause miosis; and a lethal or near-lethal amount of agent usually causes miosis. A droplet of liquid in or near the eye will also cause miosis. Miosis will begin within seconds or minutes after the onset of exposure to agent vapor, but it may not be complete for many minutes if the vapor concentration is low. Miosis is bilateral in an unprotected individual, but occasionally may be unilateral in a masked person with a leak in his mask eyepiece.
Miosis is often accompanied by complaints of pain, dim vision, blurred vision, conjunctival injection, nausea, and occasionally vomiting. The pain may be sharp or dull in or around the eyeball, but more often is a dull ache in the frontal part of the head. Dim vision is due in part to the small pupil, and cholinergic mechanisms in the visual pathways also contribute. The complaint of blurred vision is less easily explained, as objective testing usually indicates an improvement in visual acuity because of the "pin-hole" effect. Conjunctival injection may be mild or severe, and occasionally subconjunctival hemorrhage is present. Nausea (and sometimes vomiting) are part of a generalized complaint of not feeling well. Miosis, pain, dim vision, and nausea can be relieved by topical homatropine or atropine in the eye.
Nose: Rhinorrhea may be the first indication of nerve agent vapor exposure. Its severity is dose dependent.
Airways: Nerve agent vapor causes bronchoconstriction and increased secretions of the glands in the airways in a dose-related manner. The exposed person may feel a slight tightness in his chest after a small amount of agent and may be in severe distress after a large amount of agent. Cessation of respiration occurs within minutes after the onset of effects from exposure to a large amount of nerve agent. This apnea is probably mediated through the CNS, although peripheral factors (skeletal muscle weakness, e.g., the intercostal muscles, and bronchoconstriction) may contribute.
Gastrointestinal tract: After they are absorbed, nerve agents cause an increase in the motility of the GI tract and an increase in secretions by the glands in the wall of the GI tract. Nausea and vomiting are early signs of liquid exposure on the skin. Diarrhea may occur with large amounts of agent.
Glands: Nerve agent vapor causes increases in secretions from the glands it contacts, such as the lacrimal, nasal, salivary, and bronchial glands. Localized sweating around the site of liquid agent on the skin is common, and generalized sweating after a large liquid or vapor exposure is common. Increased secretions of the glands of the GI tract occur after systemic absorption of the agent by either route.
Skeletal Muscle: The first effect of nerve agents on skeletal muscle is stimulation producing muscular fasciculations and twitching. After a large amount of agent, fatigue and weakness of muscles are rapidly followed by muscular flaccidity.
Fasciculations are sometimes seen early at the site of a droplet of liquid agent on the skin, and generalized fasciculations are common after a large exposure. These may remain long after most of the other acute signs decrease.
Central Nervous System: The acute CNS signs of exposure to a large amount of nerve agent are loss of consciousness, seizure activity, and apnea. These begin within a minute after exposure to a large amount of agent vapor and may be preceded by an asymptomatic period of one to 30 minutes after contact of liquid with the skin.
After exposure to smaller amounts of nerve agents, CNS effects vary and are nonspecific. They may include forgetfulness, an inability to concentrate fully, insomnia, bad dreams, irritability, impaired judgement, and depression. They do not include frank confusion and misperceptions (i.e., hallucinations). These may occur in the absence of physical signs or other symptoms of exposure. After a severe exposure these symptoms occur upon recovery from the acute severe effects. In either case they may persist for as long as four to six weeks.
Cardiovascular: The heart rate may be decreased because of stimulation by the vagus nerve, but it is often increased because of other factors, such as fright, hypoxia, and the influence of adrenergic stimulation secondary to ganglionic stimulation. Thus, the heart rate may be high, low, or in the normal range. Bradyarrhythmias, such as first-, second-, or third-degree heart block may occur. The blood pressure may be elevated from adrenergic factors, but is generally normal until the terminal decline.
Physical findings depend on the amount and route of exposure. After exposure to small to moderate amounts of vapor, there are usually miosis and conjunctival injection, rhinorrhea, and pulmonary signs, although the latter may be absent even in the face of mild to moderate pulmonary complaints. In addition to these signs, an exposure to a high Ct may precipitate copious secretions from the nose and mouth, generalized muscular fasciculations, twitching or seizure activity, loss of consciousness, and apnea. Cyanosis, hypotension, and bradycardia may be present just before death.
Exposure to a small droplet of liquid on the skin may produce few physical findings. Sweating, blanching, and occasionally fasciculations at the site may be present soon after exposure, but may no longer be present at the onset of GI effects. After a large exposure, the signs are the same as after vapor exposure.
Miosis is a useful sign of exposure to vapor, but does not occur after a liquid exposure unless the amount of exposure is large or the exposure is in or close to the eye.
http://www.fas.org/nuke/guide/usa/doctr ... rvAgnt.htm
Funny, If I take a cotton face-pad and drench it in Hydrogen Peroxide and then rub on my face, My eyes begin to burn severely and water too. This does not stop until I splash my face with water- rinsing the hydrogen off.
It also has a strange effect on my hands now. They begin to sting and turn white up to the knuckle area at the base of the fingers. This whiteness is uniform across the hand.
This has never happened before when I would use hydrogen peroxide.
Have any of you experienced this as well?
Last edited by London
on Sun Apr 16, 2006 4:35 pm, edited 1 time in total.